# SDR CA110511005

- Difficulty date: April 23, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,288 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: D2112
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD FLUID LEAKING FROM RESEVOIR.  HYD RESEVOIR REPLACED.
